# SDR FDEA201102030460

- Difficulty date: February 3, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EA FASTENER HOLES FOUND CRACK INDICATION DURING OPEN HOLE HFEC INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT STA XORS= 683.4 TO XORS= 713.6.  CARRIED OUT RECTIFICATION AS PER DRAWING SG11570004 REVISION A.   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
